The coefficients of quasiconformality of domains in space

F. W. Gehring University of Michigan, Ann Arbor, Mich, U.S.A. J. Väisälä University of Michigan, Ann Arbor, Mich, U.S.A.

TBD mathscidoc:1701.331285

Acta Mathematica, 114, (1), 1-70, 1964.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ]
@inproceedings{f.1964the,
  title={The coefficients of quasiconformality of domains in space},
  author={F. W. Gehring, and J. Väisälä},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206222921994},
  booktitle={Acta Mathematica},
  volume={114},
  number={1},
  pages={1-70},
  year={1964},
}
F. W. Gehring, and J. Väisälä. The coefficients of quasiconformality of domains in space. 1964. Vol. 114. In Acta Mathematica. pp.1-70. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206222921994.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved